# SDR SWIA201232414

- Difficulty date: December 3, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 29,593 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 BL 0.00 LT AND RT VERTICAL POSTS CRACK INDICATIONS NOTED AT AFT RADIUS.  (C-CHECK)  REPLACED FS 409.0 + 128 BL 0.00 LT AND RT VERTICAL POSTS IAW SRM.
